# SDR SWAA112708

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 72,606 hours, 60,491 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645527C
- Part serial: BN1859
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING AILERON TAB DELAMINATED.   REMOVED AND REPLACED TAB PER MM.
